Article citationsMore>>

Abdussattar and R. G. Vishwakarma, “Some FRW Models with Variable G and L,” Classical Quantum Gravity, Vol. 14, No. 4, 1997, pp. 945-953. doi:10.1088/0264-9381/14/4/011

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.